# SDR GAIA99221

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Mismanufactured
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DURING 'ZERO B, TRANSITION' CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY, PRIOR TO THIS AIRCRAFT BEING ON THE KHA CERTIFICATE.  SEAT TRACK AT LBL 24.75 TOO SHORT AT SPLICES FOR CARGO MOD BODY STATION 1050 TO 1070.  REMOVED AND REPLACED SEAT TRACK AT LBL 24.75 FROM BS 1050 TO BS 1070, PER B727 SRM 51-30-2.  (M)
